# SDR 20000522AP009

- Difficulty date: December 7, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, BETWEEN STATION 1340-1320 AT LONGERON 22 FLOORBEAM SUPPORT CRACKED AND EXFOLIATION.  REMOVED FLOORBEAM SUPPORT IAW DC-8 SRM 51-1-20.  FABRICATED FLOORBEAM SUPPORT.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-20D, 51-1-21.  (M)
